# SDR DALA2023070505399

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 87,156 hours, 40,298 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 DURING COMPLETION OF W/C 2527-01041-02, FOUND DMG CONNECTOR AT ROW 26 L/H PSU. CORRECTIVE ACTION: REPLACED HARNESS. OPS CHECK GOOD. (9887956)
